# SDR ASAA2013022193968

- Difficulty date: February 21, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 25,138 hours, 7,718 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32895625
- Part serial: 11470
- Condition: Failed
- Location: Nr 2 Precooler
- Part time: 6,412 hours, 1,933 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT THROUGH TOP OF CLIMB AT 35,000 DUCT SPLIT RT=21 L=41 GRADUALLY EVENED OUT BOTH AT 41 PSI DURING CRUISE.   ACCOMPLISHED NR 2 ENG BLEED AIR SYS HEALTH CHECK REF MM 36-11-00.  FOUND PRSOV LEAKING.  REPLACED PRSOV.  ACCOMPLISHED PRECOOLER VALVE SYS HEALTH CK REF MM 36-12-00-700-801.  FOUND PRECOOLER VALVE BAD. REPLACED PRECOOLER CONTROL VALVE REF MM 36-12-02-400-801.  ACCOMPLISHED REPAIR CONFIRMATION REF FIM 36-10, TASK 807, STEP G.  GROUND VERIFICATION SUCCESSFUL.
